# SDR SWAA2022031528137

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Elongated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR BEAM STA 400+7' LBL 9 HAS ELONGATED NUTPLATE HOLE / INSTALLED REPAIR TO FWD CARGO FLOOR BEAM STA 400 TO 400+10' IAW SRM 53-00-53-2R-4. LBL9 ATAG WN5120 / ATAG A86735
